# SDR AALA961118

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AA
- Make and model: Boeing 767223
- Aircraft serial: 22313
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu Card
- Part number: 849801
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

JFK - DURING APPROACH TO JFK WHEN LANDING GEAR EXTENDED, LEFT MAIN LANDING GEAR GREEN LIGHT FAILED TO ILLUMINATE AND WOULD NOT TEST.  CONFIRMED LEFT MAIN LANDING GEAR EXTENDED AND AIRCRAFT LANDED JFK WITHOUT INCIDENT.  REPLACED PROXIMITY SWITCH ELECTRONIC UNIT MODULE BOARDS.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
